I took Plan B two weeks before my period was due and two days after having unprotected sex. I had unprotected sex five days after taking Plan B . I had a "period" about four days after that (which was a week earlier than my normal period). My cycle is always about 26 days apart. It has been 34 days since the period I had after taking Plan B but if I were to follow my regular cycle I wouldn't be due until next week. If it possible I am pregnant or is my period going back to its normal cycle? I doubted that I am pregnant because I had my "period" after having unprotected sex but then I read that Plan B can cause bleeding that isn't a period. Is this accurate?
You could certainly be pregnant. 2 weeks before your period, would likely be at your most fertile time of the month, & if it was, then Plan B will not work for you. You need a different emergency pill called EllaOne (Ulipristal Acetate).
The bleeding you can get after using Plan B, doesn't really mean anything other than you've taken a large dose of artificial hormone.
Some women can even be pregnant & have monthly bleeds.
As you then had unprotected sex 5 days later, there's an even bigger chance you are now pregnant. If you aren't, then you have been extremely lucky.
The only way you're going to know, is to do a pregnancy test.
You may also want to do a test for sexually transmitted diseases.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 19 Feb 2014 • 1 answer
Updated 29 Aug 2014 • 1 answer
Updated 1 Dec 2014 • 1 answer
Updated 25 Feb 2015 • 2 answers
Updated 10 Dec 2018 • 1 answer